# SDR TWAA9809304

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND 1104 CANTED BULKHEAD AT NR 3 LONGERON RT AND LT SIDE, WITH 2 EACH FASTENERS MISSING.  HFEC AREA FOUND 2 INCH CRACK.  REPAIRED PER SRM 53-05, PAGE 49.  (X)
